MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Jagtome RX 44; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)

BOSTON SCIENTIFIC CORPORATION Jagtome RX 44; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Model Number M00573060
Medical Device Problem Codes Break (1069); Use of Device Problem (1670); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a jagtome rx 44 was attempted to be used in the common duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat stones in the common duct performed on (b)(6) 2026.During the procedure.The cutting wire came out of the packaging twisted, and when turned the sphincterotome to perform sphincterotomy, the cutting wire snapped.It was reported that no part of the cutting wire was detached and fell into the patient.A second jagtome rx 44 was attempted to be used; however, the cutting wire was completely twisted.They did not introduce it in the patient and discarded it immediately.The procedure was completed with a third jagtome rx 44.There were no patient complications as a result of this event and the patient's condition was reported to be fully recovered.Note: it was reported that the cutting wire came out of the packaging twisted; however, per the instructions for use (ifu), precaution: kinks in the catheter will hinder injection capability.Do not use the sphincterotome if any defect is found during inspection.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.Block h11: investigation results the device was not returned for analysis as the device was disposed; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of wire break was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Jagtome RX 44
Common Device Name
Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25661255
Report Number3005099803-2026-02610
Device Sequence Number18753958
Product Code KNS
UDI-Device Identifier08714729776673
UDI-Public(01)08714729776673(17)290412(10)39066044
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00573060
Device Catalogue NumberM00573060
Device Lot Number0039066044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by Manufacturer07/13/2026
Not provided
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date08/07/2026
09/04/2026
Date Device Manufactured04/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown